# SDR IPXA2016080206622

- Difficulty date: July 19, 2013
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 58,790 hours, 9,741 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LT WING REAR SPAR CAP HAS CORROSION BETWEEN XORS. 784.5 TO 829.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6374 REV. I/R AND EO MD11-5710-61421-A.
